MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US SUMMIT POR TAPER SZ7 HI OFF; SUMMIT HIP STEM : HIP FEMORAL STEM

DEPUY ORTHOPAEDICS INC US SUMMIT POR TAPER SZ7 HI OFF; SUMMIT HIP STEM : HIP FEMORAL STEM
Catalog Number 157011135
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Foreign Body Reaction (1868); Pain (1994); Metal Related Pathology (4530); Swelling/ Edema (4577)
Date of Event 02/26/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Medical records received.After medical records review patient was revised due to recent experience in increased left hip pain and elevated cobalt-chromium levels with positive fluid collection as seen on mars mri.Operative note reported.The hip was dislocated and the unipolar large femoral head was removed in its entirety, demonstrating a significant wear along the trunnion with a black cobalt chromium material.Doi: (b)(6) 2007; dor: (b)(6) 2024; left hip.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).E3 initial reporter occupation: lawyer.This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.Product description: summit por taper sz7 hi off.Product code: 157011135.Lot number: a2wdl1000.Manufacturing date: 14-aug-2006.Expiry date: na.Quantity manufactured: (b)(4).As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot: product description: summit por taper sz7 hi off.Product code: 157011135.Lot number: a2wdl1000.Manufacturing date: 14-aug-2006.Expiry date: na.Quantity manufactured: (b)(4).Device history review: a manufacturing record evaluation was performed for the finished device lot-a2wdl1000, and no non-conformances / manufacturing irregularities were identified.

Brand Name
SUMMIT POR TAPER SZ7 HI OFF
Common Device Name
SUMMIT HIP STEM : HIP FEMORAL STEM
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
JTE WARSAW MFG SITE
700 orthopaedic drive
warsaw IN 46582
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581-0988
3035526892
MDR Report Key19920339
Report Number1818910-2024-16903
Device Sequence Number18042946
Product Code LPH
UDI-Device Identifier10603295060086
UDI-Public(01)10603295060086(17)110814(10)A2WDL1000
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P070026
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2007
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/14/2011
Device Catalogue Number157011135
Device Lot NumberA2WDL1000
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/25/2024
Supplement Date Received by Manufacturer09/03/2024
Initial Report FDA Received Date08/06/2024
Supplement Report FDA Received Date09/05/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/14/2006
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ADAPTER SLEEVES 12/14 +2; ASR ACETABULAR CUPS 58; ASR UNI FEMORAL IMPL SIZE 51
Outcome Attributed to Adverse Event Required Intervention;
Patient Age79 YR
Patient SexMale